Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2005, Issue 19, Pages 3175-3183

Parallel synchronous algorithm for nonlinear fixed point problems

Département de Mathématiques et Informatique, Faculté des Sciences Oujda, Université Mohammed Premier Oujda, Oujda 60 000, Morocco

Received 11 May 2004

Copyright © 2005 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [1 citation]

The following is the list of published articles that have cited the current article.

  • P. Taylan, G.-W. Weber, and A. Beck, “New approaches to regression by generalized additive models and continuous optimization for modern applications in finance, science and technology,” Optimization, vol. 56, no. 5-6, pp. 675–698, 2007. View at Publisher · View at Google Scholar